Source:

Woman shares horror story of Fluoroquinolone antibiotics like Cipro and Levaquin

Pedro Marrero
Apr 27, 2018
04:51 P.M.
Share this pen
FacebookTwitterLinkedInEmail

A 62-year-old grandmother is using her voice to warn people to stay away from fluoroquinolone antibiotics Cipro and Levaquin.

Advertisement

The only part of Anna Winslow’s body that is not in pain is her mouth and she is not afraid to use it. She is begging people to stay away from these drugs that led her to kidney failure, chronic nerve pain and aneurysms.

According to The Hearty Soul, Winslow, of Oklahoma, first took the antibiotics for a simple urinary tract infection. It put her on an intense pain in all her body and mostly her hands and feet, it was a Levaquin side effect called peripheral neuropathy.

The pain from antibiotic nerve damage has crippled her. Now, Winslow considers it a victory if she can walk twenty-five feet to her mailbox or get up and make a cheese sandwich.

Advertisement

Winslow mentioned to her doctor it was her belief that Levaquin hurt her. Her doctor agreed, saying that he knew it was. Since 1992 consumers have reported the devastating effects they can have on the body, and yet the FDA did nothing.

Advertisement

In 2016, the drug warning was finally updated to include the reports, but for many, it was too late, and for some, this class of drugs is still being prescribed despite the unnecessary risks.

Fluoroquinolone antibiotics are supposed to be prescribed only for serious bacterial infections that failed to respond to other forms of treatments. Yet, they are prescribed for sinus infections, ear infections, and urinary tract infections (UTIs).

Advertisement

Fluoroquinolones have fluoride as a central part of the drug. Fluoride is a known neurotoxin, and drugs with an attached fluoride molecule are able to penetrate into very sensitive tissues, including your brain.

The ability to cross the blood-brain barrier is what makes fluoride such a potent neurotoxin. Fluoride also disrupts collagen synthesis and can damage your immune system by depleting energy reserves and inhibiting antibody formation in your blood.

Advertisement

The side effects for some people are severe, often altering the quality of a person’s life forever. If your doctor is prescribing them to you for sinus infections, UTIs, and bronchitis, it may be safer to ask for alternatives.

Also, it is important to eat as clean as possible and take proper care of your body both inside and out to prevent infections, with natural products and by including plenty of natural antibiotic foods in your diet such as onions, garlic, and oregano to name a few.

Healthy probiotics found in fermented foods and probiotic supplements can also keep bad bacteria at bay. Now, please stay as far away as you can from these poisonous drugs.

Advertisement